| Model Number |
RA002-5555SLR70 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/06/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No product has been returned for evaluation.Evaluation was performed by (b)(6).
Event or Problem Description
Information was received that a revision procedure was performed on (b)(6) 2018 for an unknown reason.As per the reporter during service it was identified that there was a pin fracture and a large amount of debris in the housing tube.
Additional Manufacturer Narrative
Updated the country for the initial reporter.Corrected the name of the facility that the device was returned.H3 other text : device returned to lirc.